Complete manifolds with positive spectrum, II

Peter Li, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

55 Scopus citations

Abstract

In this paper, we continued our investigation of complete manifolds whose spectrum of the Laplacian has an optimal positive lower bound. In particular, we proved a splitting type theorem for n-dimensional manifolds that have a finite volume end. This can be viewed as a study of the equality case of a theorem of Cheng.

Original languageEnglish (US)
Pages (from-to)143-162
Number of pages20
JournalJournal of Differential Geometry
Volume62
Issue number1
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Complete manifolds with positive spectrum, II'. Together they form a unique fingerprint.

Cite this